# SDR 96ZZZX1704

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550M
- Make and model: Israel 1125
- Aircraft serial: 061
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 674D10018
- Condition: Freeze Up
- Location: Nr 3 Rt Flap
- Component: Eemco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WAS SHIPPED AS A SERVICEABLE UNIT.  TEST PER SIL 1125-27-082 R2 ACTUATED WORM GEAR DRIVE TO MIX PC-10.  FULL TRAVEL, BOTH DIRECTIONS.  FROZE TO MINUS 50 DEGREES FAHRENHEIT, MINUS 60 DEGREES FAHRENHEIT FOR 1.5 HRS.  BRAKE AWAY TORQUE OF 18 INCH/POUNDS OK.  RUN TEST OF 12 INCH/POUNDS WOULD NOT PASS.  UNIT WAS TESTED AND REPAIRED AND SHIPPED H6-96.
